Translator Disclaimer
2017 The automorphism theorem and additive group actions on the affine plane
Shigeru Kuroda
Nihonkai Math. J. 28(1): 65-68 (2017).

Abstract

Due to Rentschler, Miyanishi and Kojima, the invariant ring for a $\mathrm{G}_a$-action on the affine plane over an arbitrary field is generated by one coordinate. In this note, we give a new short proof for this result using the automorphism theorem of Jung and van der Kulk.

Funding Statement

Partly supported by JSPS KAKENHI Grant Numbers 15K04826, 24340006.

Citation

Download Citation

Shigeru Kuroda. "The automorphism theorem and additive group actions on the affine plane." Nihonkai Math. J. 28 (1) 65 - 68, 2017.

Information

Received: 14 April 2016; Published: 2017
First available in Project Euclid: 7 March 2018

zbMATH: 06881243
MathSciNet: MR3771369

Subjects:
Primary: 14R10
Secondary: 13A50, 14R20

Rights: Copyright © 2017 Niigata University, Department of Mathematics

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 1 • 2017
Back to Top